On the Geometry of Associated Sheaves
Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 157-170
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1995_44_a20,
author = {Efstathios Vassiliou},
title = {On the {Geometry} of {Associated} {Sheaves}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {157--170},
year = {1995},
volume = {44},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1995_44_a20/}
}
Efstathios Vassiliou. On the Geometry of Associated Sheaves. Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 157-170. http://geodesic.mathdoc.fr/item/MR_1995_44_a20/